Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 39, NWS Quad Cities, IA

June 10, 2018Delaware County, Jones County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 10, 2018, 12:25 AM CDT for Delaware County, Jones County, Iowa. It took effect at Jun 10, 2018, 6:27 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Jun 10, 2018, 12:25 AM CDT (05:25 UTC)
In effect from
Jun 10, 2018, 6:27 AM CDT
Expired
Jun 12, 2018, 11:48 AM CDT
In force
53 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Delaware County, IA, Jones County, IA

The radar

The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Maquoketa River at Manchester Hwy 20 (MCHI4). The gauge peaked at 17.41 ft at Jun 10, 2018, 11:00 AM CDT.

actionminormoderate5101506/1006/1106/1206/13
Action stage
12 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05416900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

751 
WGUS43 KDVN 100525
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
1225 AM CDT Sun Jun 10 2018

...The National Weather Service in Quad Cities has issued a Flood 
Warning for the following rivers in Iowa...

  Maquoketa River at Manchester Hwy 20 affecting Delaware and Jones 
  Counties

.Heavy rainfall since sunset is expected to push the Maquoketa river
at Manchester above flood stage by morning.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-101726-
/O.NEW.KDVN.FL.W.0039.180610T1127Z-180612T1648Z/
/MCHI4.1.ER.180610T1127Z.180610T1800Z.180611T0448Z.NO/
1225 AM CDT Sun Jun 10 2018

...Flood Warning in effect until this evening...

The National Weather Service in Quad Cities has issued a
* Flood Warning for
  The Maquoketa River at Manchester Hwy 20.
* Until this evening.
* At 12:15 AM Sunday the stage was 6.3 feet and rising.
* Flood stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity, the river is currently rising rapidly in
  response to the heavy rainfall.
* Forecast, Rise above flood stage this morning and continue rising 
  to 16.0 feet today. The river will fall below flood stage this 
  evening.
* Impact, At  15.7 feet, Water is on Schram Drive leading to Schram 
  Park in Manchester.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$
7 follow-up statements
664 
WGUS83 KDVN 100903
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
403 AM CDT Sun Jun 10 2018


.Flooding due to recent heavy rain expected along portions of the Maquoketa River. 

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-110102-
/O.EXT.KDVN.FL.W.0039.180610T1127Z-180612T1648Z/
/MCHI4.1.ER.180610T1127Z.180610T1800Z.180611T0448Z.NO/
403 AM CDT Sun Jun 10 2018

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until this evening.
* At 3:15 AM Sunday the stage was 9.9 feet and rising.
* Flood stage is 14.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast: Rise above flood stage this morning and continue rising 
  to 16.0 feet today. The river will fall below flood stage this 
  evening.
* Impact, At 15.7 feet, Water is on Schram Drive leading to Schram 
  Park in Manchester.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$
913 
WGUS43 KDVN 101427
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Quad Cities IA/IL
927 AM CDT Sun Jun 10 2018

...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Iowa...

  Maquoketa River at Manchester Hwy 20 affecting Delaware and Jones 
  Counties

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-110226-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-180612T1800Z/
/MCHI4.2.ER.180610T1134Z.180610T1800Z.180611T0600Z.NO/
927 AM CDT Sun Jun 10 2018

...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until Monday morning.
* At  9:15 AM Sunday the stage was 16.9 feet and rising.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Recent activity, rapid rise of 7 feet since 3 am Sunday.
* Forecast, Rise to 19.8 feet today, then fall below flood stage 
  Monday morning.
* Impact, At  19.0 feet, Water affects businesses along W Main 
  Street.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$

GROSS
720 
WGUS83 KDVN 101614
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
1114 AM CDT Sun Jun 10 2018

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-110814-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-180612T1814Z/
/MCHI4.2.ER.180610T1134Z.180610T1800Z.180611T0614Z.NO/
1114 AM CDT Sun Jun 10 2018

...Flood Warning now in effect until Monday morning...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until Monday morning.
* At 10:15 AM Sunday the stage was 17.4 feet and rising.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring.
* Recent activity, river level rises has started to slow down.
* Forecast, Rise to 18.1 feet today. Fall below flood stage Monday 
  morning.
* Impact, At  17.0 feet, West Main Street and State Highway 13 is 
  closed in Manchester.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$

GROSS
588 
WGUS83 KDVN 101936
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
236 PM CDT Sun Jun 10 2018


.The Maquoketa River at Manchester has crested, and will continue
a rapid fall tonight.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-111136-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-180612T1536Z/
/MCHI4.2.ER.180610T1134Z.180610T1530Z.180611T0336Z.NO/
236 PM CDT Sun Jun 10 2018

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until this evening.
* At  2:15 PM Sunday the stage was 16.7 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* The river crested at 17.6 feet at 10:30 this morning.
* Forecast, Fall below flood stage this evening.
* Impact, At  16.5 feet, Water is on River Street and Main Street in 
  Manchester.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$

RP Kinney
001 
WGUS83 KDVN 110030
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
730 PM CDT Sun Jun 10 2018


.Heavy rainfall last night pushed the Maquoketa river at
Manchester into flood.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-111630-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-180612T1536Z/
/MCHI4.2.ER.180610T1134Z.180610T1530Z.180611T0336Z.NO/
730 PM CDT Sun Jun 10 2018

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until this evening.
* At  7:15 PM Sunday the stage was 15.0 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Recent activity, the river is falling rapidly.
* Forecast, Fall below flood stage this evening.
* Impact, At  14.0 feet, Water affects West Main Street. Water also 
  affects residences on the south side of town.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$
483 
WGUS83 KDVN 110236
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
936 PM CDT Sun Jun 10 2018



.Heavy rainfall last night has pushed parts of the Maquoketa and
Rock rivers above flood stage.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-111835-
/O.EXT.KDVN.FL.W.0039.000000T0000Z-180612T1539Z/
/MCHI4.2.ER.180610T1134Z.180610T1530Z.180611T0339Z.NO/
936 PM CDT Sun Jun 10 2018

...Flood Warning now in effect until this evening...

The Flood Warning continues for
  The Maquoketa River at Manchester Hwy 20.
* Until this evening.
* At  9:15 PM Sunday the stage was 14.4 feet and falling.
* Flood stage is 14.0 feet.
* Minor flooding is occurring.
* Recent activity, the river continues to fall rapidly. The river
  will likely be below flood stage by midnight.
* Forecast, Fall below flood stage this evening.
* Impact, At  14.0 feet, Water affects West Main Street. Water also 
  affects residences on the south side of town.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$

ILC073-161-195-111835-
/O.CON.KDVN.FL.W.0040.180611T1100Z-180614T1200Z/
/JOSI2.1.ER.180611T1100Z.180612T0000Z.180613T0000Z.NO/
936 PM CDT Sun Jun 10 2018

...Flood Warning remains in effect until Tuesday evening...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Tuesday evening.
* At  8:45 PM Sunday the stage was 11.1 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Monday morning and continue rising
  to 12.5 feet Monday evening. The river will fall below flood stage
  Tuesday evening.
* Impact, At  12.5 feet, Water affects some summer cottages along the
  river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-111835-
/O.CON.KDVN.FL.W.0041.180612T0600Z-180615T0000Z/
/MLII2.1.ER.180612T0600Z.180612T1800Z.180613T1200Z.NO/
936 PM CDT Sun Jun 10 2018

...Flood Warning remains in effect until Wednesday morning...

The Flood Warning continues for
  The Rock River at Moline.
* Until Wednesday morning.
* At  8:30 PM Sunday the stage was 10.5 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Tuesday morning and continue 
  rising to 12.2 feet Tuesday. The river will fall below flood stage
  Wednesday morning.
* Impact, At  12.0 feet, Minor Flood Stage. Water affects residences 
  near the 27th Street bridge. Water is over portions of 60th St 
  south of Green Valley Sports Complex and portions of 56th St along
  the north side of the river.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064                      

$$
812 
WGUS83 KDVN 110451
FLSDVN


Flood Statement
National Weather Service Quad Cities IA/IL
1151 PM CDT Sun Jun 10 2018



.Updated information for the Maquoketa and Rock rivers.

River forecasts include past precipitation and forecast rainfall for
the next 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an 
alternate route. Turn around, don't drown.

&&

IAC055-105-110521-
/O.CAN.KDVN.FL.W.0039.000000T0000Z-180612T1539Z/
/MCHI4.2.ER.180610T1134Z.180610T1530Z.180611T0354Z.NO/
1151 PM CDT Sun Jun 10 2018

...Flood Warning is cancelled...

The Flood Warning is cancelled for
  The Maquoketa River at Manchester Hwy 20.
* At 11:15 PM Sunday the stage was 13.8 feet and falling.
* Flood stage is 14.0 feet.
* Fell below flood stage at 10:54 PM Sunday.
* No flooding is occurring, and no flooding is forecast.
* Forecast, Fall to 6.4 feet Tuesday morning.
* Impact, At  12.5 feet, Water affects the campgrounds at lower 
  Bailey's Ford Park.

&&

LAT...LON 4264 9157 4218 9090 4207 9090 4221 9119
      4255 9161                       

$$

ILC073-161-195-112050-
/O.CON.KDVN.FL.W.0040.180611T1100Z-180614T1200Z/
/JOSI2.1.ER.180611T1100Z.180612T0000Z.180613T0000Z.NO/
1151 PM CDT Sun Jun 10 2018

...Flood Warning remains in effect until Tuesday evening...

The Flood Warning continues for
  The Rock River near Joslin.
* Until Tuesday evening.
* At  8:45 PM Sunday the stage was 11.1 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Monday morning and continue rising
  to 12.5 feet Monday evening. The river will fall below flood stage
  Tuesday evening.
* Impact, At  12.5 feet, Water affects some summer cottages along the
  river.

&&

LAT...LON 4152 9032 4169 9002 4163 8999 4148 9027


$$

ILC073-161-112050-
/O.CON.KDVN.FL.W.0041.180612T0600Z-180615T0000Z/
/MLII2.1.ER.180612T0600Z.180612T1800Z.180613T1200Z.NO/
1151 PM CDT Sun Jun 10 2018

...Flood Warning remains in effect until Wednesday morning...

The Flood Warning continues for
  The Rock River at Moline.
* Until Wednesday morning.
* At 11:30 PM Sunday the stage was 10.7 feet and rising.
* Flood stage is 12.0 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast, Rise above flood stage Tuesday morning and continue 
  rising to 12.2 feet Tuesday. The river will fall below flood stage
  Wednesday morning.
* Impact, At  12.0 feet, Minor Flood Stage. Water affects residences 
  near the 27th Street bridge. Water is over portions of 60th St 
  south of Green Valley Sports Complex and portions of 56th St along
  the north side of the river.

&&

LAT...LON 4148 9061 4152 9032 4148 9027 4144 9043
      4145 9064                      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 9, 9:18 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 9, 9:18 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
918 PM CDT Sat Jun 9 2018

...HYDROLOGY UPDATE...

.SYNOPSIS...
Issued at 330 PM CDT Sat Jun 9 2018

Convectively enhanced short wave was noted in the water vapor loop
rolling east-southeast acrs south central MN, while a wavy quasi-
stationary front was draped acrs IA from NW-to-SE. Satellite imagery
and various observations suggest convective debris from this
morning's activity thinning, but conditions haven't quite recovered
to what the models suggested they would. But mixed layer CAPEs
recovered currently to 1500 to 2000 J/KG, and may get a bit higher
through early evening. Higher CAPES noted back acrs central IA which
may be a propagation target as well later tonight, maybe even more
than our area.

&&

.SHORT TERM...(This Evening through Sunday)
ISSUED AT 330 PM CDT Sat Jun 9 2018

Tonight...as the above mentioned MN wave digs toward southeastern WI
and northeastern IL through Sunday morning, both LLVL shear and bulk
shear profiles(40-50+ KTS) are fcst to increase on this features
southern flank acrs the local area as the evening and night
progress. With the the main undulating boundary, as well as outflow
debris boundaries laid out acrs the CWA for shear convergence, 1500
to 2500+ CAPEs lingering into the night along with the increasing
shear support increasing storms from the north as the evening
progresses, with all modes of severe possible. A chance for low
coverage/isolated discrete supercells acrs the northern third of the
CWA or along the boundary similar to a warm air advection wing of
storms. Hail and tornadoes would be a threat with these, but expect
more coverage from the IA/MN border storms bleeding down feeding on
elevated southerly 40+ KT LLJ, and trending into bow segments or
sharped edged clusters. Forcing timing as well as THTA-E feed
parameters suggest coverage increasing north of I80 after 02z-03z or
so, and the north to northeast half or a bit more of the CWA seeing
waves of storms well into the overnight. Thus with the bow segments
and possible cold pool mechanics, see the transition to mainly
damaging winds later tonight into early Sunday morning.  Meso-
vortex tornadoes possible, but not sure the 30+ KT 0-3km shear
vectors will align perpendicular enough with southward advancing
strom segments.

PWAT's of 1.7 to near 2 inches possible tonight combined with the
shear support intense rainfall rates of 1.5 to 2 inches an hour.
While the storms are expected to be more progressive, there is the
possibility of areas getting hit more than once, as well as additional
storm formation from LLJ impingement on lingering outflow/cold pool
boundaries for localized training(repeated storms moving over the
same areas)of storms. With many areas in the north half of the CWA
already water logged and sensitive to run-off after 2 to 5+ inches
of rain over the past two days, have issued a flash flood watch
generally along and north of I80. Heavy rainfall possible to the
south of I80 as well, but more of those areas able to take some
heavy rain.

Sunday...Marginal risk continues acrs the entire CWA, but like
previous days much will depend on morning lingering storms and
convective debris hampering renewed afternoon and evening
development. Forcing on the southwest flank of the passing wave acrs
southern LK Michigan suggests a better chance for renewed storms
clusters of MCS development may be just off to the east and
southeast of the DVN CWA Sunday afternoon and evening. But the
southern CWA may still be at risk for sctrd storms by Sunday evening
with lingering frontal boundary convergence in those areas if
atmospheric recovery is adequate. High temps a challenge with bust
potential in many areas, with a large gradient possible from
northwest-to-southwest.

.LONG TERM...(Sunday Night through next Saturday)
ISSUED AT 330 PM CDT Sat Jun 9 2018

In brief, the next main forced precip event, which could produce
strong to severe storms, looks to be with an upper trof pushing
east acrs the northern plains into the western GRT LKS late Monday
and Monday night. Very warm and humid conditions possible on
Monday before the storms arrive. Then for the rest of the week,
plenty of dry hours as the southwestern plains thermal ridge tries
to re-invigorate and build back toward the Midwest. But this
battle zone may foster some storm clusters at times that may clip
our area, especially in the evening and overnight with nocturnal
WAA processes. Temps to remain near to above normal even if the
brunt of the heat dome stays off to our southwest.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday Evening)
ISSUED AT 637 PM CDT Sat Jun 9 2018

Isolated TSRA are expected to grow upscale into an organized
thunderstorm complex 03z-12z/10. VFR conditions are expected to
deteriorate to MVFR with IFR/LIFR conditions possible in the
stronger storms. After 12z/10 MVFR/VFR conditions are expected to
continue with rain and TSRA coverage slowly dissipating.

&&

.HYDROLOGY...
Issued at 914 PM CDT Sat Jun 9 2018

Flood watches have been issued for the length of the Wapsipinicon
and Cedar rivers in eastern Iowa. Heavy rainfall is again expected
tonight but exactly where and how much are not known. There is a
considerable amount of water that is forecast by the river models
to come down both river basins over the next 5 to 10 days.

The lower Iowa river from Columbus Junction to the mouth is also
expected to see significant rises as well. Flood watches may
eventually be needed for the Iowa river from Columbus Junction to
the mouth.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 AM CDT Sunday for Benton-Buchanan-
     Cedar-Clinton-Delaware-Dubuque-Jackson-Jones-Linn-Muscatine-
     Scott.

IL...Flash Flood Watch until 7 AM CDT Sunday for Bureau-Carroll-Henry
     IL-Jo Daviess-Putnam-Rock Island-Stephenson-Whiteside.

MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...08
HYDROLOGY...08
Hazardous weather outlook, Jun 9, 3:08 PM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
308 PM CDT Sat Jun 9 2018

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-102015-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
308 PM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has an enhanced risk for severe
storms across much of the Outlook Area, generally along an axis
from northwest of Cedar Rapids, through the Quad Cities, and
Galesburg Illinois for this evening and overnight. A slight risk
remains in affect for most of the rest of the Outlook Area.

After an afternoon lull in the storm activity, more thunderstorms
are then expected to either develop over, or move in from the
northwest this evening and into the overnight. Some of the storms
may be severe with damaging winds and large hail the main threats.
But isolated tornadoes will also be possible with a strong storm
moving along a frontal boundary. More torrential rain and frequent
lightning will also accompany these storms, which could lead to
flash flooding across areas already hit by recent heavy rainfall.
A Flash Flood Watch is in effect tonight for areas northeast of a
line from Vinton, Iowa, to the Quad Cities and Geneseo, Illinois.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

The Storm Prediction Center has a marginal risk for severe storms
across the outlook area for Sunday and Monday.

Additional rounds of thunderstorms can be expected Sunday and
Monday, as a cold front gradually pushes towards the area. Some of
these storms may be severe with large hail and damaging winds the
main threat. The cold front will push across the area by Monday night.

Hot conditions are expected Monday afternoon especially south of
Interstate 80. Heat indices should soar well into the 90s to near 100.

Thursday and Friday: More chances for thunderstorms can be
expected. However, it is too early to determine the severe risk
for late next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this evening and into the overnight.

12/RP Kinney

In the hours before

Local storm report, Jun 9, 11:20 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     HEAVY RAIN       1 NNW MONTICELLO        42.25N 91.20W
06/09/2018  M2.00 INCH       JONES              IA   PUBLIC

            STILL RAINING. THE DURATION OF THE HEAVY
            RAIN EVENT WAS 30 MINUTES.

&&
Local storm report, Jun 9, 11:31 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1131 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     2 S WINTHROP            42.44N 91.73W
06/09/2018                   BUCHANAN           IA   PUBLIC

            ROOF BLOWN OFF OF A HOME. RELAYED BY THE EM.
            TIME ESTIMATED FROM RADAR.

&&
Local storm report, Jun 9, 11:34 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1134 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     TSTM WND DMG     1 N MANCHESTER          42.50N 91.46W
06/09/2018                   DELAWARE           IA   TRAINED SPOTTER

            MULTIPLE TREES SNAPPED OFF ABOUT HALFWAY UP ALONG HIGHWAY
            13 NORTH OF MANCHESTER. TIME ESTIMATED FROM RADAR.

&&

DC
Local storm report, Jun 9, 11:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1139 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 PM     HEAVY RAIN       FAIRBANK                42.64N 92.06W
06/09/2018  E4.50 INCH       BUCHANAN           IA   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&
Local storm report, Jun 9, 11:59 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1159 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     HEAVY RAIN       4 W CEDAR RAPIDS        41.98N 91.75W
06/09/2018  M2.87 INCH       LINN               IA   PUBLIC

            UPDATED AMOUNT SINCE 9:15 PM. STILL RAINING.
            THE DURATION OF THE HEAVY RAIN EVENT WAS 24
            HOURS.

&&
Local storm report, Jun 10, 12:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1220 AM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 AM     HEAVY RAIN       MASONVILLE              42.48N 91.59W
06/10/2018  E6.00 INCH       DELAWARE           IA   PUBLIC

            PUBLIC ESTIMATED OF 6 INCHES OF RAIN IN TWO
            HOURS. RELAYED BY LOCAL BROADCAST MEDIA.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:51 PM CDTSevere Thunderstorm WarningDVNBuchanan54 min
Jun 9, 8:05 PM CDTTornado WarningDVNBenton40 min
Jun 9, 8:25 PM CDTTornado WarningDVNBenton65 min
Jun 9, 8:27 PM CDTRiver Flood WatchDVNBuchanan, Linn15 hr
Jun 9, 8:27 PM CDTRiver Flood WatchDVNCedar, Jones, Linn13 hr
Jun 9, 8:27 PM CDTRiver Flood WatchDVNClinton, Scott61 hr
Jun 9, 8:44 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware61 min
Jun 9, 8:50 PM CDTTornado WarningDVNBuchanan40 min
Jun 9, 8:52 PM CDTRiver Flood WatchDVNBenton, Linn6 days
Jun 9, 8:52 PM CDTRiver Flood WatchDVNCedar, Johnson, Linn8 days
Jun 9, 8:52 PM CDTRiver Flood WatchDVNCedar, Louisa, Muscatine49 hr
Jun 9, 8:58 PM CDTTornado WarningDVNBenton, Iowa32 min
Jun 9, 9:10 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan50 min
Jun 9, 9:17 PM CDTFlash Flood WarningDVNBuchanan6 hr
Jun 9, 9:20 PM CDTSevere Thunderstorm WarningDVNBenton, Linn70 min
Jun 9, 9:44 PM CDTSevere Thunderstorm WarningDVNIowa46 min
Jun 9, 9:45 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Jones, Linn60 min
Jun 9, 10:28 PM CDTTornado WarningDVNBenton, Iowa19 min
Jun 9, 10:36 PM CDTFlash Flood WarningDVNDelaware6 hr
Jun 9, 10:36 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque54 min
Jun 9, 10:42 PM CDTSevere Thunderstorm WarningDVNBenton, Jones, Linn48 min
Jun 9, 10:56 PM CDTSevere Thunderstorm WarningDVNIowa, Keokuk, Washington49 min
Jun 9, 11:16 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jones44 min
Jun 9, 11:34 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Scott41 min
Jun 10, 12:17 AM CDTSevere Thunderstorm WarningDVNClinton43 min
Jun 10, 9:55 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine50 min
Jun 10, 10:39 AM CDTSpecial Weather StatementDVNLouisa, Muscatine, Scott51 min

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.